MAUDE Adverse Event Report: SYMMETRY SURGICAL INC SYMMETRY; KAYE SCISSORS

SYMMETRY SURGICAL INC SYMMETRY; KAYE SCISSORS
Model Number 32-698
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received and an initial evalaution has been completed.The device was returned to the contract manufacturing facility for further evaluation.There has been a total of 67 sold of all lots with no additional complaints recorded.A follow up report will be submitted once the manufacturing facility has completed their evaluation.
 
Event or Problem Description
The customer alleged that during a plastic surgery case, the piece of broken tip fell inside of the patient.The piece was recovered without issues.
 
Additional Manufacturer Narrative
Symmetry's supplier sent the device the manufacturing facility in germany for evalaution.The material of the device was confirmed to be within conformance.The damage noted was the result of excessive stress on the device.This is an isolated event.Based on the above information, no further actions are required and this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or additional informaiton pertinent to the investigation, a subsequent follow up report will be submitted.

Brand Name
SYMMETRY
Common Device Name
KAYE SCISSORS
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
Manufacturer (Section G)
SYMMETRY SURGICAL
3034 owen drive
antioch TN 37013
Manufacturer Contact
brandi meath
3034 owen drive
antioch, TN 37013
6159645290
MDR Report Key17148575
Report Number3007208013-2023-00026
Device Sequence Number5421510
Product Code LRW
UDI-Device Identifier00887482071298
UDI-Public00887482071298
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 09/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number32-698
Device Catalogue Number32-698
Device Lot Number030419
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer07/12/2023
Initial Report FDA Received Date06/16/2023
Supplement Report FDA Received Date09/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown